MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET
Catalog Number MC330419
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Icu medical has requested that the device be returned for evaluation.Additional contact information: (b)(4).
 
Event or Problem Description
The event involved a 102" (259 cm) appx 8.2 ml, pur standardbore/smallbore transfer set w/microclave clear, dual check valve, 1.2 micron filter, luer lock and it was reported that the filter was leaking at less than two days of use, rate of infusion which is 1ml/h.There was patient involvement, and no patient harm.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review was conducted, and no nonconformities were found that would have led to the reported complaint.

Brand Name
102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23812952
Report Number9617594-2025-02309
Device Sequence Number9963563
Product Code FMG
UDI-Device Identifier00887709087552
UDI-Public(01)00887709087552(17)300501(10)14419749
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330419
Device Lot Number14419749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED INFUSION(1ML/H), UNK MFR
Patient SexUnknown